View Full Version : Tell your story


Gilthranon
04-26-12, 12:49 PM
I feel I don't know enough about it and scientific explanations aren't as useful as the knowledge of those who've actually lived it. The astronomer and the astronaut.

I need experiences from people. Stories. Any one ?

mindracing
04-26-12, 12:56 PM
This whole forum is filled with people and their stories if you care to browse. :)

At the risk of being redundant, here's an excerpt of mine (http://www.addforums.com/forums/showpost.php?p=1291780&postcount=15)

mickthecat
04-26-12, 01:39 PM
I didn't like it. Made me very angry. Also gave me post nasal drip in that I was constantly clearing my throat, very odd. I was on it for depression/help with smoking cessation though; not sure if the dose is different for ADD. I went on and off it several times because I was using it to help with cravings from quitting smoking and it seemed to help with the weight gain from quitting. Each time I got these issue. Also made me dizzy a little the first week. Oh and final thing is it gave one of my ears this stuffed up feeling where sounds would both be hard to hear and too load and reverberating. That was beyond irritating and is why I stopped using it. I thought I had water in my ear and kept tryuing to unplug it. I think it might have been plugged up because of the increased musus same issue as the post nasal drip. Nasal and sinus side effects are on the side effect list but I don't know if they are common. I tried Celexa after that it it gave me the thraot clearing iussue again but not the ear thank god.

hollywood
04-26-12, 03:04 PM
All I know is that wellbutrin helped with feeling angry and I guess helped me keep on task. Problem was it completely made me feel like an idiot and I had no memory of anything on it. Yeah it gave me some sort of energized feeling but definitely not in a good way. I'm so glad I'm off 300xl and on 150xl and I plan on stopping in a day or two. So sick of wellbutrin. Yeah and by the way after you stop feeling tired from stopping it's odd because you can all the sudden function again.

Gilthranon
04-26-12, 03:56 PM
@ mickthecat - going on and off with Wellbutrin is a possible thing to do than ? I'm asking because after 3 days of half pills of minimal dose I''m temporarily quitting until lasting Strattera side effects fade.

mickthecat
04-26-12, 08:28 PM
If I understand you yes you can start and stop it but we are talking weeks and months on and off not days. It takes a couple of weeks to work supposedly if it is going to though I remember getting the dizziness the first week and the rest of the side effects quick as well. Odd how the bad side effects are quick but the good stuff isnt. It did seem to help with weight but not depression or anything else in fact I think it made more more depresssed and angry a paradoxical effect.

mindracing
04-27-12, 09:15 AM
My apologies- I didn't notice the title of the thread said Wellbutrin when I replied yesterday. As you know we aren't very good with details a lot of the time. I am so guilty of skimming things I should be hung for it.

I took wellbutrin years ago for depression. (before being diagnosed with ADHD) I smoked like a chimney before I started taking it. Before I stopped taking it (and I don't remember my reason) I was down to just a couple of cigarettes a day and I wasn't even trying to quit at all. It just made me not want them. I did start to become more organized and had more energy. It also gave me insomnia. That's all the info I can give you from my experiences unfortunately.

beltoller
05-13-12, 07:22 PM
Thanks for the post, Mindracing. I was wondering if anyone else had insomnia while taking it.

hollywood
05-21-12, 09:42 AM
yeah I'm not sure about the sinus , ear stuff. Sounds like it may or may not be possible. Anything is possible. I guess I feel a bit apathetic if I don't take it. I guess I mean I'll feel okay if I don't go to my job but the boredom sets in and I guess I just don't feel comfortable and it robs me of my drive. Wellbutrin helps with this. No, it's not perfect. I feel it has side effects ( like some memory stuff, and some crazed energized effect ) but it helps with adhd and distraction and keeps me on path. I think I'll go back to 300mg soon and get back on track. Augmenting it with a ssri that takes off that slight edge will be the pivotal point. Meds are not perfect, they are man made. Yet if your depressed and have adhd and are apathetic wellbutrin will probably help alot. Remember it's not perfect and neither are you . Yet , you have to weigh your options. Do you want to stay depressed and get on wellbutrin and have side effects and then maybe augment with a ssri that doesnt hurt your adhd that bad but is a good compliment that will enable you to act more like yourself and move on in life or remain stuck? I'm asking myself the question. The answer is no, ... So , I'll take it and get back to 300mg and get my drive back and augment with an snri or ssri . It will have side effects, it won't be fun and joyous, but feeling like myself is necessary for me to not focus on problems and focus more on life and not myself . Depression is self accessment of how you feel all the time. It's not normal. Of course you already know this on some level. Realize it. Take the pill, and don't research how pills are the devil. Reality and the work world is not normal. Do what you can while you still have life to live.

Gilthranon
05-23-12, 03:58 PM
Back on it, and feel I can control many impulses easier and the mental chaos has calmed down.

The constipation slightly annoying but treated with a healthy diet.

Had a very intense wave of stomach pain which prevented me from accomplishing a proper job correctly.